# SDR FDEA201207092523

- Difficulty date: July 9, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Damaged
- Location: Bs 896-1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 25, FROM BS 896 TO 1074 IS DIRTY, NICKED, GOUGED AND WITH  LIGHT CORROSION.  CLEANED SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  R & R WITH NEW SEAT TRACK, IAW DWG 144N5001, AND SRM 51-40-  02.  MAJOR REPAIR.
